Accessibility navigation


Extensions of a liquid flow problem

Glaister, P. (1992) Extensions of a liquid flow problem. International Journal of Mathematical Education in Science and Technology, 23 (1). pp. 133-140. ISSN 1464-5211

Full text not archived in this repository.

To link to this article DOI: 10.1080/0020739920230113


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:23735
Additional Information:This article appears as part of a collated section entitled 'Classroom Notes'. The DOI links to the whole section, not the individual article.
Publisher:Taylor & Francis

Centaur Editors: Update this record

Page navigation